Abstract and Applied Analysis

Homoclinic Orbits for a Class of Nonperiodic Hamiltonian Systems with Some Twisted Conditions

Qi Wang and Qingye Zhang

Full-text: Open access

Abstract

By the Maslov index theory, we will study the existence and multiplicity of homoclinic orbits for a class of asymptotically linear nonperiodic Hamiltonian systems with some twisted conditions on the Hamiltonian functions.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 610906, 11 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511860

Digital Object Identifier
doi:10.1155/2013/610906

Mathematical Reviews number (MathSciNet)
MR3045080

Zentralblatt MATH identifier
1295.37018

Citation

Wang, Qi; Zhang, Qingye. Homoclinic Orbits for a Class of Nonperiodic Hamiltonian Systems with Some Twisted Conditions. Abstr. Appl. Anal. 2013 (2013), Article ID 610906, 11 pages. doi:10.1155/2013/610906. https://projecteuclid.org/euclid.aaa/1393511860


Export citation

References

  • G. Arioli and A. Szulkin, “Homoclinic solutions of Hamiltonian systems with symmetry,” Journal of Differential Equations, vol. 158, no. 2, pp. 291–313, 1999.
  • G. Chen and S. Ma, “Homoclinic orbits of superlinear Hamiltonian systems,” Proceedings of the American Mathematical Society, vol. 139, no. 11, pp. 3973–3983, 2011.
  • V. C. Zelati, I. Ekeland, and E. Séré, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990.
  • Y. Ding, “Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms,” Communications in Contemporary Mathematics, vol. 8, no. 4, pp. 453–480, 2006.
  • Y. Ding and M. Girardi, “Infinitely many homoclinic orbits of a Hamiltonian system with symmetry,” Nonlinear Analysis: Theory, Methods & Applications, vol. 38, no. 3, pp. 391–415, 1999.
  • Y. Ding and M. Willem, “Homoclinic orbits of a Hamiltonian system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 50, no. 5, pp. 759–778, 1999.
  • H. Hofer and K. Wysocki, “First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 3, pp. 483–503, 1990.
  • E. Séré, “Looking for the Bernoulli shift,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 10, no. 5, pp. 561–590, 1993.
  • E. Séré, “Existence of infinitely many homoclinic orbits in Hamiltonian systems,” Mathematische Zeitschrift, vol. 209, no. 1, pp. 27–42, 1992.
  • J. Sun, J. Chu, and Z. Feng, “Homoclinic orbits for first order periodic Hamiltonian systems with spectrum point zero,” Discrete and Continuous Dynamical Systems, vol. 33, no. 8, pp. 1241–1257, 2013.
  • A. Szulkin and W. Zou, “Homoclinic orbits for asymptotically linear Hamiltonian systems,” Journal of Functional Analysis, vol. 187, no. 1, pp. 25–41, 2001.
  • K. Tanaka, “Homoclinic orbits in a first order superquadratic Hamiltonian system: convergence of subharmonic orbits,” Journal of Differential Equations, vol. 94, no. 2, pp. 315–339, 1991.
  • Y. H. Ding and S. J. Li, “Homoclinic orbits for first order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 585–601, 1995.
  • Y. Ding and L. Jeanjean, “Homoclinic orbits for a nonperiodic Hamiltonian system,” Journal of Differential Equations, vol. 237, no. 2, pp. 473–490, 2007.
  • Y. Ding and C. Lee, “Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system,” Journal of Differential Equations, vol. 246, no. 7, pp. 2829–2848, 2009.
  • W. Qin, J. Zhang, and F. Zhao, “Homoclinic orbits for a class of nonperiodic Hamiltonian systems,” Abstract and Applied Analysis, vol. 2012, Article ID 769232, 20 pages, 2012.
  • J. Sun, H. Chen, and J. J. Nieto, “Homoclinic orbits for a class of first-order nonperiodic asymptotically quadratic Hamiltonian systems with spectrum point zero,” Journal of Mathematical Analysis and Applications, vol. 378, no. 1, pp. 117–127, 2011.
  • C. N. Chen and X. Hu, “Maslov index for homoclinic orbits of Hamiltonian systems,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 24, no. 4, pp. 589–603, 2007.
  • C. Zhu and Y. Long, “Maslov-type index theory for symplectic paths and spectral flow. I,” Chinese Annals of Mathematics B, vol. 20, no. 4, pp. 413–424, 1999.
  • H. Amann, “Saddle points and multiple solutions of differential equations,” Mathematische Zeitschrift, vol. 169, no. 2, pp. 127–166, 1979.
  • K. C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and their Applications, Birkhäauser, Basel, Switzerland, 1993.
  • Y. Long, Index Theory for Symplectic Paths with Applications, vol. 207 of Progress in Mathematics, Birkhäuser, Basel, Switzerland, 2002.
  • Z. Liu, J. Su, and Z. Q. Wang, “A twist condition and periodic solutions of Hamiltonian systems,” Advances in Mathematics, vol. 218, no. 6, pp. 1895–1913, 2008.
  • M. F. Atiyah, V. K. Patodi, and I. M. Singer, “Spectral asymmetry and Riemannian geometry. III,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 79, no. 1, pp. 71–99, 1976.
  • S. E. Cappell, R. Lee, and E. Y. Miller, “On the Maslov index,” Communications on Pure and Applied Mathematics, vol. 47, no. 2, pp. 121–186, 1994.
  • A. Floer, “A relative Morse index for the symplectic action,” Communications on Pure and Applied Mathematics, vol. 41, no. 4, pp. 393–407, 1988.
  • J. Robbin and D. Salamon, “The Maslov index for paths,” Topology, vol. 32, no. 4, pp. 827–844, 1993.
  • J. Robbin and D. Salamon, “The spectral flow and the Maslov index,” The Bulletin of the London Mathematical Society, vol. 27, no. 1, pp. 1–33, 1995.
  • Z. Liu, J. Su, and Z. Q. Wang, “Solutions of elliptic problems with nonlinearities of linear growth,” Calculus of Variations and Partial Differential Equations, vol. 35, no. 4, pp. 463–480, 2009.
  • N. Ghoussoub, Duality and Perturbation Methods in Critical Point Theory, vol. 107 of Cambridge Tracts in Mathematics, Cam-bridge University Press, Cambridge, UK, 1993.